• Kimberly Kimberly
    June 12, 2009
    I am taking Lexapro, Adderall, and Ativan. Are there any drug interactions I should be worried about
    Kimberly Kimberly
    June 12, 2009

FROM OUR EXPERTS

  • Merely Me
    Health Guide
    June 14, 2009
    Merely Me
    Health Guide
    June 14, 2009

    Hi Kimberly!

     

    You know...I am thinking that this is an excellent question to ask your doctor or pharmacist.  I can research a bit for you but they are going to know best. 

     

    I did find this answer about possible Lexapro and Adderall interactions which you might want to look at.

     

    And here is a forum where people talk about any interactions between Ativan and Adderall.

     

    It just gets hard to find information about interactions when you are talking about three different drugs together.  Please do contact your doctor to ask this question.

     


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.